Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Panic and anxious behaviour. Taking stamlo beta. Are they the side effects?

I am taking Stamlo beta every day after morning break-fast.for last three year I have done Stress test,2D Echo & Ecg in reputed Hospital Found Ok, Normal..I am 63 years old (M) doing exercise every day.At present I am facing a problem of getting tense at the starting of work like Going for Long driving by car or any responsible work to be done & geting little panic any thing sudden happen in daily routine Pl advice whether i should continue this medicine? or require any suppliment med.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi,Stamlo beta is a antihypertenive medication and has nothing to do with the anxiety part you are experiencing.I feel you are having panic attack which may be an isolated problem or it can be associated with depression .
you need to see a psychiatrist to figure out whether you need some medications/psychological assessment or both.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor